# SDR CALA0100097

- Difficulty date: February 2, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N33805
- Make and model: Doug DC-9-82
- Aircraft serial: 49249
- Aircraft time: 47,571 hours, 28,166 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN LEFT O/B SEAT TRACK CORRODED AT FS 1117 - 1136.  THE CORRODED SECTION OF SEAT TRACK WAS REMOVED AND A NEW SECTION OF TRACK WAS INSTALLED IAW SRM 53-05, FIGURE 4F.
